Acta Mathematica Vietnamica

, Volume 42, Issue 3, pp 533–550 | Cite as

Periodic Solutions for Non-Autonomous Neutral Functional Differential Equations with Finite Delay

  • Mohamed ZitaneEmail author


In this work, we study the existence of periodic solutions for some non-autonomous nonlinear partial functional differential equation of neutral type. We assume that the linear part is non-densely defined and generates an evolution family under the conditions introduced by N. Tanaka. The delayed part is assumed to be ω-periodic with respect to the first argument. Using a fixed-point theorem for multivalued mapping, some sufficient conditions are given to prove the existence of periodic solutions. An example is shown to illustrate our results.


Evolution family Fixed-point theorem Mild solution Multivalued map Neutral equation Periodic solutions Poincaré map 

Mathematics Subject Classification (2010)

34G20 35B10 37B55 47D06 


  1. 1.
    Akrid, T., Maniar, L., Ouhinou, A.: Periodic solutions for some nonautonomous semilinear boundary evolutions equations. Non. Anal. 71, 1000–1011 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Akrid, T.: Periodicity and Almost Periodicity of Non Autonomous Boundary Cauchy Problems. Thesis, The University of Cadi Ayyad. Marrakech, MoroccoGoogle Scholar
  3. 3.
    Arendt, W., Grabosch, A., Greiner, G., Groh, U., Lotz, H. P., Moustakas, U., Nagel, R., Neubrander, B., Schlotterbeck, U.: One-Parameter Semigroup of Positive Operators Lecture Notes in Mathematics, vol. 1184. Springer-Verlag, Berlin (1984)Google Scholar
  4. 4.
    Benkhalti, R., Elazzouzi, A., Ezzinbi, K.: Periodic solutions for some non linear partial neutral functional differential equations. Int. J. Bifurcation Chaos Appl. 20(2), 545–555 (2010)CrossRefzbMATHGoogle Scholar
  5. 5.
    Benkhalti, R., Bouzahir, H., Ezzinbi, K.: Existence of a periodic solutions for some partial functional differential equations with finite delay. J. Math. Anal. Appl. 256, 257–280 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Benkhalti, R., Ezzinbi, K.: Periodic solutions for some partial functional differential equations. J. Appl. Math. Stochastic Anal. 1, 9–18 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Burton, T.: Stability and Periodic Solutions of Ordinary Differential Equations and Functional Differential Equations. Academic press, New York (1985)zbMATHGoogle Scholar
  8. 8.
    Burton, T., Zhang, B.: Periodic solutions of abstract differential equations with infinite delay. J. Differ. Equations 90, 357–396 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Chow, S. N.: Remarks on one-dimensional delay-differential equations. J. Math. Anal. Appl. 41, 426–429 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Chow, S. N., Hale, J. K.: Strongly limit-compact maps. Funkcioj Ekvacioj 17, 31–38 (1974)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Da Prato, G., Sinestrari, E.: Differential operators with non dense domain. Ann. Scuola Norm. Sup. Pisa Cl. Sci. 14(2), 285–344 (1987)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Elazzouzi, A.: c n −almost periodic and c n −almost automorphic solutions for a class of partial functional differential equations with finite delay. Non. Anal. Hybrid Sys. 4, 672–688 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Ezzinbi, K., Lui, J. H.: Periodic solutions of non-densely defined delay evolutions equations. J. Appl. Math. Stochastic Anal. 15, 113–123 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Gühring, G., Räbiger, F.: Asymptotic properties of non autonomous evolutions equations with applications to retarded differential equations. Abst. Appl. Anal. 4(3), 169–194 (1999)CrossRefzbMATHGoogle Scholar
  15. 15.
    Haddock, J.: Liapunov functions and boundedness and global existence of solutions. Periodic solutions of non-densely defined delay evolutions equations. Appl. Anal. 1, 321–330 (1972)MathSciNetGoogle Scholar
  16. 16.
    Hale, J. K.: Asymptotic behavior of dissipative systems, mathematical surveys and monorgaphs, vol. 25. Am. Math. Soc., Rhode Island (1988)Google Scholar
  17. 17.
    Hino, Y., Murakami, S.: Periodic solutions of linear Voltera systems in differential equations Lecture notes in Pure and App, pp 319–326. Math. 118, Dekker. NY. (1987)Google Scholar
  18. 18.
    Hino, Y., Naito, T., Minh, N. V., Shin, J. S.: Almost Periodic Solutions of Differential Equations in Banach Spaces, Stability and Control: Theory, Methods and Applications (2002)Google Scholar
  19. 19.
    Li, Y., Cong, F., Li, Z., Liu, W.: Periodic solutions for evolutions equations. Non. Anal. 36, 275–293 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Liu, J. H.: Bounded and periodic solutions of differential equations in Banach space. J. Appl. Math. Comput. 65, 141–150 (1994)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Liu, J. H.: Bounded and periodic solutions of finite delay evolutions equations. Non. Anal. 34, 101–111 (1998)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Liu, J. H.: Bounded and periodic solutions of semi-linear evolution equations. Dynam. Sys. Appl. 4, 341–350 (1995)MathSciNetGoogle Scholar
  23. 23.
    Massera, J. L.: The existence of periodic solutions of systems of differential equations. Duke Math. J. 17, 457–475 (1950)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Naito, T., Shin, J.S.: Semi-Fredholm operators and periodic solutions for linear differential equations. J. Differ. Equations 153, 407–441 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Oka, H., Tanaka, N.: Evolutions operators generated by non-densely defined operators. Math. Nachr. 11, 1285–1296 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Tanaka, N.: Semilinear equations in the “hyperbolic” case. Nonlinear Anal. Theory Methods Appl. 24(5), 773–778 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Yoshizawa, T.: Stability Theory by Lyapunov’s Second Method. Publications of the Mathematical Society of Japan, Tokyo (1966)zbMATHGoogle Scholar
  28. 28.
    Zeidler, E.: Nonlinear Functional Analysis and Its Applications, Tome I, Fixed Point Theorems. Springer-Verlag (1993)Google Scholar
  29. 29.
    Zitane, M., Bensouda, C.: Massera problem for non-autonomous retarded differential equations. J. Math. Anal. Appl. 402, 453–462 (2013)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore 2017

Authors and Affiliations

  1. 1.Faculty of Sciences, Department of MathematicsMoulay Ismaïl UniversityMeknèsMorocco

Personalised recommendations